| Model Number |
TP101 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The following was reported: "displaying an internal error message." no negative impact in state of health reported.
Additional Manufacturer Narrative
Due to an internal processing error the device is not available for evaluation by the manufacturer.Should additional information / investigation results become available, a supplemental report will be submitted.The event is filed under internal karl storz complaint id: (b)(4).